# SDR SWIA20250601

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 43,078 hours, 38,407 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

PAX OXY DEPLOYED.  DEFERRED ALL PASSENGER O2 MASKS IN CABIN INCLUDING FA AFTER BEING DISCHARGED IN FLIGHT PER 35-20-1A. NO MX REQUIRED. (FA MASK IS USED AND STOWED FOR ACCESS TO FLIGHT DECK). PLACARD INSTALLED
